# SDR AALA202403208989

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 33,579 hours, 14,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR IS DIFFICULT TO ARM. GIRT BAR IS HAVING TROUBLE TO SLIDE INTO PLACE. FOUND 'Z' FOLD NOT IN CORRECT R1 DOOR FRONT SIDE. RESTABLISHED 'Z' FOLD IN GIRT.
